MathSciNet Relay Station
MathSciNet bibliographic data
MR2416313 (2009c:30076) 30D35 (30C15 30D30)
Chen, Zong-Xuan; Shon, Kwang Ho On zeros and fixed points of differences of meromorphic functions. J. Math. Anal. Appl. 344 (2008), no. 1, 373–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement